MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 -6MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FREEDOM CONSTR HD 36MM T1 -6MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 11-107323 ¿ freedom liner ¿ 463300; 106054 ¿ shell ¿ 345600; 103200 - taperloc stem ¿ 143910.Customer has indicated that product will not be returned to zimmer biomet for the investigation as the product remains implanted at this time.The investigation is in process and a follow-up mdr will be submitted upon completion.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 00378.
 
Event or Problem Description
It was reported that patient underwent a right hip revision approximately 3 months post implantation and a second revision approximately 13 years later.Subsequently, the patient reports experiencing a dislocation approximately 6 months after the second revision.A closed reduction was performed in the er.No additional revision surgery has been reported to date.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Reported event was confirmed by review of medial records noting that the patient presented to er due to hip dislocation.The er doc was able to get the hip relocated on the 2nd try.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FREEDOM CONSTR HD 36MM T1 -6MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11286076
Report Number0001825034-2021-00379
Device Sequence Number14338370
Product Code KWZ
UDI-Device Identifier00880304203433
UDI-Public(01)00880304203433(17)281006(10)765640
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K030047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-107016
Device Lot Number765640
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date02/05/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight83